Bilateral bargaining in networks

Polanski, Arnold (2007) Bilateral bargaining in networks. Journal of Economic Theory, 134 (1). pp. 557-565.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Julie Frith
Date Deposited: 18 Jan 2013 14:21
Last Modified: 06 Nov 2018 15:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/40861
DOI: 10.1016/j.jet.2006.01.006

Actions (login required)

View Item